It'll Be Okay in Lower Doses...
Citation: t3en3y. "It'll Be Okay in Lower Doses...: An Experience with Caffeine (exp24387)". Erowid.org. Oct 20, 2020. erowid.org/exp/24387
Just this morning, I got my 'brilliant' idea of getting loaded on caffeine to make the school day go by in a blur.
I have taken heroin once before, DXM countless times, nutmeg, codeine, and a few other things. I am not very experienced in psychedelics.
Anyway, I had 8 midols left (each containing 60 mg of caffeine) and I bought a can of diet coke (45 mg) once I got to school and took the pills all at once. I was expecting a really pleasant euphoria, but that wasn't exactly what I got.
About 10 minutes later I felt a little bit how I expected to feel, but after less than 30 minutes I was dizzy and very nauseous. I couldn't concentrate on anything, I wasn't laughing or floating like I am on DXM, I just felt like shit. I couldn't stop shaking. I couldn't wait to crash.
I failed a math test because I couldn't focus, and even though my guts are made of steel I nearly threw up about 11-12 times.
It's been 7.5 hours since I've taken it and My legs still won't stop shaking. Next time I think I'm gonna try 200-300 mg instead.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.